# SDR DHL2003740007

- Difficulty date: December 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

RTO DUE TO LOSS OF RIGHT MAIN GEAR DOWN & LOCKED INDICATION.  REPLACED TWO BULBS, OPS CHECKED GOOD.  T.O.W 159.6, IAS O K.T.S, O.A.T 8 C, BRAKE ENERGY ZONE - NORMAL.  RELAMPED INDICATOR LIGHT IAW M/M 33-10-51, OPS CHECKED NORMAL.
